EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 135 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, prosthesis wear, and failure of implant.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2023-01794 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01794.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.